Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Feinstein, Joel and Morley, S. (2017) Quasianalyticity in certain Banach function algebras. Studia Mathematica, 238 (2). pp. 133-153. ISSN 1730-6337

Feinstein, Joel and Morley, S. and Yang, H. (2016) Abstract Swiss cheese space and classicalisation of Swiss cheeses. Journal of Mathematical Analysis and Applications, 438 (1). pp. 119-141. ISSN 0022-247X

Chaobankoh, T. and Feinstein, Joel and Morley, S. (2016) The chain rule for F-differentiation. Irish Mathematical Society Bulletin (77). pp. 19-34. ISSN 0791-5578

Feinstein, Joel and Morley, S. and Yang, H. (2015) Swiss cheeses and their applications. Contemporary Mathematics, 645 . pp. 99-118. ISSN 0271-4132

This list was generated on Wed Oct 18 14:44:03 2017 UTC.